# SDR UALA2012072303963

- Difficulty date: July 21, 2012
- Submitted: July 24, 2012
- Operation: Air carrier
- Aircraft: N666UA
- Make and model: Boeing 767322
- Aircraft serial: 29238
- Aircraft time: 50,817 hours, 13,560 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78941
- Condition: Unsecure
- Location: Seat 1b
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 1B EMERGENCY LIGHT IS SEPARATED FROM SEAT.  SECURED EMERGENCY LIGHT.
